Exact, closed-form representations for the time-domain surface impedances of a homogeneous, lossy half-space

Hsueh Yuan Pao, Zhaohui Zhu, Steven L. Dvorak

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

In this paper, we derive exact, closed-form representations for the transverse electric and transverse magnetic time-domain, surface impedances associated with a plane wave that is obliquely incident on a homogeneous, lossy half-space. The time-domain surface impedances are expressed in terms of modified Bessel functions and incomplete Lipschitz-Hankel integrals. The limitations on the validity of a previously published approximate expression are also discussed.

Original languageEnglish (US)
Pages (from-to)2659-2665
Number of pages7
JournalIEEE Transactions on Antennas and Propagation
Volume52
Issue number10
DOIs
StatePublished - Oct 1 2004

    Fingerprint

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this